Alert archive / Maine / Storm Warnings in 2020

Storm Warning 5, NWS Gray, ME

November 15, 2020

NWS Gray, ME issued this storm warning at Nov 15, 2020, 2:41 AM EST. It took effect at Nov 15, 2020, 7:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 15, 2020, 2:41 AM EST (07:41 UTC)
In effect from
Nov 15, 2020, 7:00 PM EST
Expired
Nov 16, 2020, 3:01 AM EST
In force
8 hr
Issued by
NWS Gray, ME

The text

As transmitted.

926 
WHUS71 KGYX 150741
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
241 AM EST Sun Nov 15 2020

ANZ150-152-152145-
/O.UPG.KGYX.SR.A.0002.201116T0200Z-201116T0900Z/
/O.NEW.KGYX.SR.W.0005.201116T0000Z-201116T0900Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
241 AM EST Sun Nov 15 2020

...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
MONDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 55 kt and seas 
  9 to 14 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM and Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM.

* WHEN...Late this evening into early Monday morning.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...The peak winds will be in a very narrow
  time range late this evening. Wave heights ramp up rapidly
  before falling Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ154-152145-
/O.CON.KGYX.GL.W.0031.201115T2200Z-201116T0900Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
241 AM EST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM EST MONDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 
  6 to 9 ft expected.

* WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack 
  River, MA out 25 NM.

* WHEN...From 5 PM this afternoon to 4 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-152145-
/O.CON.KGYX.GL.W.0031.201116T0000Z-201116T0900Z/
Penobscot Bay-Casco Bay-
241 AM EST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST MONDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 
  4 to 7 ft expected.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...From 7 PM this evening to 4 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
2 follow-up statements
990 
WHUS71 KGYX 151955
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
255 PM EST Sun Nov 15 2020

ANZ154-160900-
/O.CON.KGYX.GL.W.0031.201115T2200Z-201116T0900Z/
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
255 PM EST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 
  7 to 12 ft expected.

* WHERE...Coastal Waters from Cape Elizabeth, ME to Merrimack 
  River, MA out 25 NM.

* WHEN...Until 4 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-160900-
/O.CON.KGYX.GL.W.0031.201116T0000Z-201116T0900Z/
Penobscot Bay-Casco Bay-
255 PM EST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST MONDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 
  7 to 10 ft expected.

* WHERE...Casco Bay and Penobscot Bay.

* WHEN...From 7 PM this evening to 4 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ150-152-160900-
/O.CON.KGYX.SR.W.0005.201116T0000Z-201116T0900Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
255 PM EST Sun Nov 15 2020

...STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST MONDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 50 kt and seas 
  9 to 14 ft expected.

* WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, 
  ME out 25 NM and Coastal Waters from Stonington, ME to Port 
  Clyde, ME out 25 NM.

* WHEN...From 7 PM this evening to 4 AM EST Monday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
235 
WHUS71 KGYX 160801
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
301 AM EST Mon Nov 16 2020

ANZ150-152-162215-
/O.CAN.KGYX.SR.W.0005.000000T0000Z-201116T0900Z/
/O.NEW.KGYX.GL.W.0032.201116T1000Z-201117T0200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
301 AM EST Mon Nov 16 2020

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...
...STORM WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 12 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM and Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM.

* WHEN...Until 9 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ151-153-154-162215-
/O.CAN.KGYX.GL.W.0031.000000T0000Z-201116T0900Z/
/O.NEW.KGYX.SC.Y.0097.201116T0801Z-201117T0500Z/
Penobscot Bay-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
301 AM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 6
  to 9 ft. Seas 1 to 3 ft on the Bays.

* WHERE...Penobscot Bay, Casco Bay and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Nov 14, 9:51 PM EST, 4 hours 50 minutes earlier.

Area forecast discussion, Nov 14, 9:51 PM EST, 4 hours 50 minutes before
Area Forecast Discussion
National Weather Service Gray ME
951 PM EST Sat Nov 14 2020

.SYNOPSIS...
High pressure will crest over the area tonight before sliding
offshore early Sunday. Low pressure tracking through the Great
Lakes will bring mainly rain Sunday afternoon and Sunday night
with snow likely across the higher terrain. Temperatures will
remain cool with mountain rain and snow showers through Monday
and Tuesday, then high pressure gradually builds into the area
towards the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
900PM UPDATE... Made adjustments to sky cover based on recent
surface observations and satellite imagery. Clouds remain across
northern New Hampshire as well as the western Maine highlands
and northwestern Maine. Under these clouds, temperatures have
only fallen slowly so far this evening. Where it is clear and
the wind has gone nearly calm such as Sanford, the temperatures
have already fallen into the lower 20s. Expecting these clouds
to gradually diminish overnight with temperatures falling
abruptly following their departure given low surface dew points.
There have also been some snow flurries across Coos County, NH
as indicated by webcam imagery and therefore kept slight chance
PoPs in through 03Z. Other than minor adjustments to winds the
rest of the forecast remains on track.

615 PM...Only forecast changes involved
some changes to sky/POP/WX in the mtns through the first half of
the evening, just to better time the end of the upslope SHSN in
this area. Webcams in and near Pittsburg, NH show mow mostly
flurries at best, and even these will wind down by 8-9 pm with
clearing late this evening. Otherwise forecast call for a mainly
clear night, but should be enuf NW flow to hold off the best
rad cooling until after midnight.

Previously...CAA continues...but ridge axis is quickly moving
in from the W. Winds will drop quickly tonight...and skies are
expected to rapidly clear. This will set us up for strong
radiational cooling. The typical cold spots will get down into
the teens tonight...with widespread 20s elsewhere.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Overview: A strong cyclone will move into James Bay and drive a
cold front across the region. Weak secondary development along
the front near the New England coastline may support enhanced
precip and strengthening LLJ. Overall a short duration but
potentially moderate impact event expected.

Impacts: Primary concern will be wind gusts Sun night as the
core of the LLJ moves overhead. Gusts in excess of 40 mph are
looking more likely along the coast...but there is potential for
gusts approaching 60 mph especially near Penobscot Bay.
Depending on how far inland warmer air can make it some of the
strong wind gusts may need to be expanded. In addition the
secondary development will allow mid level temps to cool enough
for some snow in the higher elevations. Snow accumulation will
be possible generally above 2000 ft...but possibly as low as
1000 ft.

Forecast Details: Sun starts quiet...with flow turning onshore
and steadily increasing thru the day. Any rain looks to hold off
until after sunset...although a stray shower is possible as the
warm front aloft lifts Nwd.

By the evening negatively tilted trof will be approaching and
LLJ will start to increase to near 70 knots at 925 mb. This will
sweep NEwd along and ahead of the cold front...thru Srn New
England and along the Nrn New England coast. Diurnal timing of
the LLJ will preclude steeper low level lapse rates...although
coastal front may try and push inland and bring some near 50
degree surface temps overnight. I have definitely gone with a
non-diurnal temp trend...with high temp occurring overnight then
falling after. Based on the LLJ progression and 3 hr pressure
change forecast...the strongest winds will generally occur
between 7 PM and 1 AM. Per local research a 925 mb LLJ around 70
knots is close to high wind warning criteria...so I have issued
a high wind watch for the coast around Penobscot Bay where this
is most likely. The core of the jet mostly stays offshore
farther SW...but forecast soundings still show plenty of gust
potential. In those coastal areas I have issued a wind advisory.

CAM guidance is also showing potential for a narrow band of
convection along the front. Most of the runs have showed this
confined to Srn New England and points S...but a few have showed
it as far N as the Srn half of NH. Due to the aforementioned
weaker lapse rates...both surface and aloft...I do not feel like
the convective wind gust threat is quite as high as the gradient
gusts. That being said...stronger convection certainly could
help to mix down stronger winds from that 2000 to 5000 ft layer.
While not likely it is something to be aware of especially as we
get a better sense of the thermodynamic environment Sun.

The system will be moving quickly enough that rainfall amounts
will be manageable. The highest totals should be in the S facing
slopes...where up to an inch is possible. Otherwise a fairly
uniform 0.25 to 0.5 inches is likely.

Model guidance has trended more mild than previous runs...so
there is less snow in this forecast. Soundings cool as the
heaviest precip arrives...and remain cold aloft. So it looks
like mainly a rain or snow at elevation based on surface temp.
Temps get to near freezing down to around 2000 ft...and several
inches of snow is possible above this level.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The deterministic and ensemble model solutions are in good agreement
on the long wave pattern through the start of next weekend. The
period begins with a broad trough over the eastern half of the
CONUS and a ridge across the west. The pattern flattens with time
and by Friday we're left with near zonal flow across the CONUS. As
we head through next weekend...Pacific energy is busy pumping up
a high amplitude ridge over the Pacific Northwest as well as
western Canada. Downstream we'll see an evolving upper trough
along with increasingly unsettled weather as we head into the
holiday week. In the dailies...we begin the period with cold
cyclonic flow and a passing impulse on Monday. The upslope flow
should generate plenty of clouds and scattered rain and snow
showers across the higher terrain...with partly sunny and blustery
conditions for the remainder of the forecast area. The cold cyclonic
flow will remain in place into Wednesday. Passing impulses and
weak surface reflections will cause periodic upticks in cloud
cover and snow/rain shower activity downwind of the higher
terrain. Rising heights and high pressure building by to our south
with offer a temporary respite Wednesday night into Thursday. A
warm front brings clouds and the chance of snow showers to the
area late Thursday and Thursday night. A trailing cold front will
sag south across the area late Friday into Saturday accompanied by
clouds and scattered rain and snow showers.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
Short Term...VFR conditions are expected thru the latter half of
Sun. As front approaches IFR or lower conditions in RA should be
confined to a fairly narrow zone. About a 3 to 6 hour period of
IFR is expected. In addition LLWS will be likely given the
strong winds around the 2000 ft level. Conditions will improve
to VFR quickly behind the front...except for HIE where upslope
cloudiness will linger around MVFR CIGs.

Long Term...

Mon...Sct MVFR in mtn -SHSN/-SHRA. Westerly wnd gusting to 30 kt.

Tue - Wed...Sct MVFR in mtn -SHSN.

&&

.MARINE...
Short Term...Gusty CAA will bring SCA conditions to the waters
this evening before gradually diminishing as high pressure moves
overhead. Ahead of the next front S winds will increase late Sun
into the overnight. Just along and ahead of the front a 3 to 6
hour window of strong wind gusts is likely. Gale force gusts are
likely but a period of near storm force gusts is possible
outside the bays N of Cape Elizabeth. I have issued a storm
watch to cover this potential and gale warnings elsewhere. Winds
will drop quickly Sun night until increasing again in strong
CAA Mon.

Long Term...

Mon - Tue AM...Strong SCA's...will Gales psb outside the bays.

Tue PM...Lingering SCA's psb outside the bays.

&&

.TIDES/COASTAL FLOODING...
Astronomical tides will reach their monthly maximum this Sunday
into Monday with late morning values for Portland at 11.8
feet...just 0.2 feet below 12 foot flood stage...and the
intermediary Sunday evening astronomical tide for Portland at
10.6 feet. Meanwhile Sunday into Sunday night onshore flow will
increase as low pressure forms over coastal New England.
Although the timing of maximum surge and wave action doesn't
fall on the morning's king tides...minor flooding or splashover
will be possible for each of these three tide cycles depending
on surge trends through that time period. Will have to keep a
close eye on things...as despite offshore winds this morning the
surge ran higher than forecast by any guidance. Surge may
increase fast enough along the Seacoast to see some impacts
around the Sunday evening high tide...with a forecast surge
around 1 ft.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Watch from Sunday evening through late Sunday night
     for MEZ027-028.
     Wind Advisory from 7 PM Sunday to 4 AM EST Monday for
     MEZ023>026.
NH...Wind Advisory from 7 PM Sunday to 4 AM EST Monday for NHZ014.
MARINE...Gale Warning from 7 PM Sunday to 4 AM EST Monday for ANZ151-
     153.
     Storm Watch from Sunday evening through late Sunday night for
     ANZ150-152.
     Gale Warning from 5 PM Sunday to 4 AM EST Monday for ANZ154.

&&

NEAR TERM...Cempa/Tubbs
Hazardous weather outlook, Nov 14, 3:21 PM EST, 11 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
321 PM EST Sat Nov 14 2020

MEZ007>009-NHZ001-002-152030-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
321 PM EST Sat Nov 14 2020

This Hazardous Weather Outlook is for west central Maine, western
Maine and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A few inches of snowfall is possible Sunday night and early Monday,
with greatest accumulations likely across the higher terrain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ012>014-018>022-033-NHZ003>013-015-152030-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Interior Cumberland Highlands-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
321 PM EST Sat Nov 14 2020

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ023>026-NHZ014-152030-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Coastal Rockingham-
321 PM EST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM 7 PM SUNDAY TO 4 AM EST MONDAY...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

High astronomical tides midday Sunday through midday Monday
coinciding with a crossing coastal storm may lead to minor coastal
flooding or splashover around the times of high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ027-028-152030-
Knox-Coastal Waldo-
321 PM EST Sat Nov 14 2020

...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY
NIGHT...

This Hazardous Weather Outlook is for south central Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

High astronomical tides midday Sunday through midday Monday
coinciding with a crossing coastal storm may lead to minor coastal
flooding or splashover around the times of high tide.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150-152-152030-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
321 PM EST Sat Nov 14 2020

...STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE SUNDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ154-152030-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
321 PM EST Sat Nov 14 2020

...GALE WARNING IN EFFECT FROM 5 PM SUNDAY TO 4 AM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ151-153-152030-
Penobscot Bay-Casco Bay-
321 PM EST Sat Nov 14 2020

...GALE WARNING IN EFFECT FROM 7 PM SUNDAY TO 4 AM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 2:37 AM ESTCoastal Flood AdvisoryGYXCumberland, York9 hr

Nearby

Storm Warnings in Maine, 2020Every storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.